Polynomial structure of Benzene ring embedded in periodic-type surface in 2-dimension

Mian Muhammad Zobair, Hani Shaker, Muhammad Imran, Noor Rehman

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)


The counting polynomials are valuable topological portrayal of aromatic structures. The quasi orthogonal cuts (qoc) strips enable us to represent the multi-structural properties of nanostructures. It likewise portrays its topological invariants by virtue of quasi-orthogonal cuts in these graphs. In this article, we give a total depiction of the Omega, Sadhana, PI and theta polynomial of the benzene ring which is embedded in a periodic-type surface in 2-dimension and give its numerical confirmation.

Original languageEnglish
Pages (from-to)253-263
Number of pages11
JournalUtilitas Mathematica
Publication statusPublished - Sept 2018


  • Counting polynomials
  • P-type benzene ring
  • Quasi orthogonal cuts

ASJC Scopus subject areas

  • Statistics and Probability
  • Statistics, Probability and Uncertainty
  • Applied Mathematics


Dive into the research topics of 'Polynomial structure of Benzene ring embedded in periodic-type surface in 2-dimension'. Together they form a unique fingerprint.

Cite this